# SDR 97ZZZX2720

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444PH
- Make and model: Robsin R22BETA
- Aircraft serial: 1578
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Part number: 3VX375
- Condition: Broke
- Location: Alternator
- Part time: 1,492 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BELT P/N 3VX375 BROKE DAMAGING THE OIL COOLER P/N 20008A CAUSING A LOSS IN OIL PRESSURE.
